# SDR CALA2008120401125

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 23,264 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC15181211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 HAS CORROSION AT FASTENER HOLES LOCATED AT RBL-29 AND RBL-43, UPPER AND LOWER SURFACES OF FWD FLANGE.  INSTALLED REPAIR AND FASTENERS PER ECRA 5321-01429 REV A.
